| Model Number |
M00545940 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was used in the bile duct during a procedure performed on (b)(6) 2025.During the procedure, the balloon could not be deflated after dilation and the doctor had to pull quite hard to remove the balloon from the bile ducts.A photo of the complaint device was provided by the complainant and showed an inflated balloon, and the gauge needle was at 0 atm.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.